# SDR 95ZZZX3255

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4098S
- Make and model: Beech 58
- Aircraft serial: TH600
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 5038901229
- Condition: Broken
- Location: Throttle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THROTTLE CABLE BROKEN.  REMOVED AND REPLACED THROTTLE CABLE.
